MathSciNet Relay Station
MathSciNet bibliographic data
MR1691640 (2000c:20017) 20C15
Evdokimov, S. A.; Ponomarenko, I. N. Two inequalities for the parameters of a cellular algebra. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 240 (1997), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 2, 82--95, 292; translation in J. Math. Sci. (New York) 96 (1999), no. 5, 3496–3504
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement